# SDR YENA2025020600136

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 84,148 hours, 31,107 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / RH WING / TOP SKIN PANEL 2 / REAR SPAR - TE OVERHANG RIBS 13-16 / EXISTING REPAIR PLATE / CORROSION – TEMPORARY REPAIR; REFERENCES: /1/ AEROMAN EA 57-0003-25 COVER & PARTS 1 THRU 3 /2/ AIRBUS RDAF 80004053/048/2024 ISSUE A /3/ AIRBUS TD_80004053_064_2025 ISSUE B /4/ AIRBUS RDAF 80004053/003/2014 ISSUE B /5/ AIRBUS RDAF 80004053/040/2018 ISSUE A. DESCRIPTION: DURING CURRENT HEAVY CHECK ON N520JB (MSN 01446) @ SAL, CORROSION WAS FOUND ON AN EXISTING REPAIR PLATE ON THE RH WING TOP SKIN PANEL 2 BETWEEN REAR SPAR AND TE OVERHANG & RIBS 13-16. SEE REF /1/ EA FOR DETAILS. THE REPAIR PLATE WAS INSTALLED DURING WING REPAIR IAW EC A14-662-01 & REF /4/ RDAF AND REF /5/ RDAF WAS ISSUED WITH UPDATED INSPECTION PROGRAM. CORROSION WAS REMOVED VIA BLEND OUT. AIRBUS WAS CONTACTED FOR APPROVAL TO REMOVE AND REPLACE THE DAMAGED REPAIR PLATE.  AIRBUS PROVIDED REPAIR INSTRUCTIONS VIA REF /3/ TD TO ZERO-STRESSED JACKED THE AIRCRAFT, REMOVE DAMAGED REPAIR PLATE, PERFORM NDT INSPECTIONS, PROVIDE MRT ON THE EXISTING BLENDED AREAS AND INSTALL A NEW REPAIR PLATE IAW REPAIR DWG R572-58616 & R572-58270. EC A14-662-06 IS ISSUED TO ACCOMPLISH TEMPORARY REPAIR IAW REF /1/ AEROMAN EA AND COMPLIES WITH REF /2/ RDAF WITHOUT DEVIATION. EC A14-662-07 IS ISSUED TO TRACK PERMANENT REPAIR PENDING 6 MONTHS DTA (RDAF ISSUED ON 2/5/2025). NOTE: THE REF /2/ RDAF SUPERSEDES REF /5/ RDAF, THEREFORE, THE INSPECTIONS TRACK VIA EC A14-662-04 & A14-662-05 WILL BE TERMINATED. SUBSTANTIATION: THIS TEMPORARY REPAIR IS APPROVED PER REF /2/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A14-662-06)
